# SDR AWXA9900141

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, EMERGENCY LIGHTS DISCREPANCY, R2 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CK NORMAL.
